# SDR UIEA2018061101131

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,969 hours, 10,314 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Relay
- Part number: BACR13CD28953501
- Condition: Failed
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAP ASYM WHEN RETRACTING FLAPS AFTER T/O FLAP INDICATION NEEDLES STOPPED BETWEEN UP AND 1. REPLACED FLAPS INTERNAL/RETRACT MH REF RELAY K353IAW SWPM 20-81-22, REPLACED LEN08 PROX SENSOR S304 IAW AMM 27-08-00. PERFORMED INDUCTANCE AND RESISTANCE CK OF OF THE S304 IAW AMM SERVICE LETTER 767-SL- 27-103C WITH TARGET NEAR 5.9MH 5.9MH TARGET FAR 4.8 RESISTANCE 20.0 HM.
